# SDR JGVR20250117001

- Difficulty date: January 17, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 13,829 hours, 9,319 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED 3 AREAS OF CORROSION UNDER RH LOWER WING SKIN, AFT SIDE, INBD OF FLAP PERFORMED NDT, AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED BLENDED AREAS PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
